Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What should be done after overdose of Hydrocodone?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I made a mastake and took 17.5 mg of hydrocodone
Posted Fri, 14 Feb 2014 in Medicines and Side Effects
Answered by Dr. Vaibhav Gandhi 57 minutes later
Brief Answer: You have not crossed the limit of toxic dose Detailed Answer: Hello, I have studied your case. Hydrocodone is used for pain management in large doses also. You have not crossed the limit of toxic dose, so do not worry much. Drink lot of water and eat well. You may feel dizziness due large dose. Do not take any more dose of hydrocodone today. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor